# SDR DJFA20160109001

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N365FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500269
- Aircraft time: 956 hours, 668 cycles
- System (JASC): 2700 · Flight Control System
- Condition: Malfunctioned
- Component: Fce, Parkerhanfin
- Component part number: 4629001015
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED THAT DURING APPROACH TWO CAS MSGS, SWPS FAULT & SPOILER FAULT, WERE PRESENT.  FLAP POSITION & PITCH TRIM INDICATION WERE INOPERATIVE, RED X'D.  FLAPS DID NOT MOVE.  AN EMER WAS DECLARED.  THE ACFT LANDED WITH NO FURTHER INCIDENT.  REPLACED BOTH FCE'S.  OPERATIONS CHECKS WERE GOOD & THE ACFT RETURNED TO SERVICE.
